MAUDE Adverse Event Report: DEFIBTECH L.L.C. DDU-1XX SERIES ADULT RESCUE PADS

DEFIBTECH L.L.C. DDU-1XX SERIES ADULT RESCUE PADS
Model Number DDP-100
Health Effect - Clinical Code Death (1802)
Date of Event 05/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the reporter understood the importance of returning the pads, and committed to returning them, multiple follow-ups resulted in the reporter stating that the pads are lost and may have been discarded.The pad lot number, expiration information, and age of the pads are unknown.This report is being filed since it is unknown how effectively a non-medical/professional use might be able to use pads with two right apical placement images.Should additional information become available, a follow-up mdr will be submitted.
 
Event or Problem Description
On may 9, 2016 it was reported by a professional user (emt) that when he went to use a set of adult defibrillation pads on a patient, he noticed that both pads had the same right apical image.He stated that he understood the correct location to place the pads and that he could have used them, but chose to use a spare set.He provided the electronic data from the aed used during the event and the analysis of the electronic data shows the patient was in an asystolic rhythm (a non-shockable rhythm) and that the aed performed as intended; no aed malfunctions were noted.It was reported that the patient was not resuscitated.No adverse event code was selected since the patient's ecg was non-shockable and therefore there is no suspected association between the patient's death and the use of the product.

Brand Name
DDU-1XX SERIES ADULT RESCUE PADS
Common Device Name
ADULT RESCUE PADS
Manufacturer (Section D)
DEFIBTECH L.L.C.
741 boston post road
suite 201
guilford CT 06437
MDR Report Key5707077
Report Number3003521780-2016-00003
Device Sequence Number190862
Product Code MKJ
UDI-Device Identifier00815098020423
UDI-Public00815098020423
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K013896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Emergency Medical Technician
Type of Report Initial
Report Date (Section B) 05/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Emergency Medical Technician
Device Model NumberDDP-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2016
Initial Report FDA Received Date06/08/2016
Patient Sequence Number1
Patient Age70 YR
Patient Weight109